# SDR FDEA201302130335

- Difficulty date: February 13, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53189
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE AT BS 1680-1690 FROM LBL10-LBL 21.5 FOUND CORRODED.  REPAIRED IAW EA F-5310-162922, PART 1.   REPAIR IS MAJOR.
